Differential and Integral Equations

Distributed delay logistic equations with harvesting

P. Satiracoo, T. Suebcharoen, and Graeme C. Wake

Full-text: Open access

Abstract

In this paper, we present four models for distributed delay logistic equations with harvesting. We study the behavior of the solutions and the stability of the equilibria in each models. Further, we consider the existence of bifurcation for a distributed delay logistic equation with harvesting and a discounted past. We show that the long-term outcomes are affected by the discounting of the past history, and the nature of the harvesting strategy (constant or proportional harvesting are considered). Finally, a numerical simulation is performed to illustrate the obtained results.

Article information

Source
Differential Integral Equations, Volume 22, Number 3/4 (2009), 321-337.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019777

Mathematical Reviews number (MathSciNet)
MR2492824

Zentralblatt MATH identifier
1240.45021

Subjects
Primary: 35B40: Asymptotic behavior of solutions 35B41: Attractors 35A05

Citation

Suebcharoen, T.; Satiracoo, P.; Wake, Graeme C. Distributed delay logistic equations with harvesting. Differential Integral Equations 22 (2009), no. 3/4, 321--337. https://projecteuclid.org/euclid.die/1356019777


Export citation